Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a singular nonlinear elliptic boundary-value problem


Authors: A. C. Lazer and P. J. McKenna
Journal: Proc. Amer. Math. Soc. 111 (1991), 721-730
MSC: Primary 35J60; Secondary 35B65
MathSciNet review: 1037213
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the singular boundary-value problem $ \Delta u + p(x){u^{ - \gamma }} = 0$ in $ \Omega ,u\vert\partial \Omega = 0$, where $ \gamma > 0$. Under the assumption $ p(x) > 0$ and certain smoothness assumptions, we show that there exists a solution which is smooth on $ \Omega $ and continuous on $ \bar \Omega $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J60, 35B65

Retrieve articles in all journals with MSC: 35J60, 35B65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1037213-9
PII: S 0002-9939(1991)1037213-9
Keywords: Eigenfunction, subsolution, supersolution
Article copyright: © Copyright 1991 American Mathematical Society